# SDR CALA2021040100409

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51314
- Condition: Corroded
- Location: Bs 365 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0553; MAIN CABIN FLOOR LONGITUDINAL FLOOR SUPPORT CORR ODED AT BS 365 RBL 24 REF HAECO GSO NR 9281476 REMOVED CORROSION ON FLOOR SUPPORT IAW B757-300 SRM 51-10-02. OR IGINAL THICKNESS .070", REMOVED .024", LEAVING AN REMAINING THIC KNESS OF .046", FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-00 -52. REMOVED AND REPLACED FLOOR SUPPORT IAW BOEING DWG 141N5130 REV F.  REF HAECO GSO NR 9281476. HAECO GSO MECH V918979 INSP QC418 V901877.
